# SDR 99ZZZX3488

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N948SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8144
- Engine: Lyc IO360L2A
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Part number: LW18265
- Condition: Loose
- Location: Engine
- Part time: 247 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE INSPECTION, FOUND ALL FOUR FUEL INJECTION NOZZLES, PN LW18265, HAD SCREENS AND SHIELDS LOOSE AROUND NOZZLE BODY.  REFERENCE LYCOMING OHM 'SHIELD MUST HAVE A TIGHT FIT ON BODY WHEN INSTALLED'.  THIS IS THE SECOND NEW ENGINE WITH SAME PROBLEM.
